IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Additivity properties of operator ranges
Autor/es:
M. LAURA ARIAS; GUSTAVO CORACH; M. CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Año: 2013 vol. 439 p. 3581 - 3581
ISSN:
0024-3795
Resumen:
In the present paper we study different conditions regarding the sum of operator ranges. In particular, we find conditions on operators A, B which imply that R(A+B)=R(A)+R(B) and derive some results concerning projections.